# SDR COMA0010318

- Difficulty date: August 18, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- Aircraft time: 23,258 hours, 25,272 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Part serial: 120117
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 26,977 hours, 30,226 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT HAND MLG INTRANSIT INDICATION DURING FLIGHT.  REPLACED THE L/G CONTROL BOX.
